# SDR FDEA201211154030

- Difficulty date: November 15, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1668501
- Condition: Misrepaired
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT ASSY UPPER SKIN XOS 429.446 MISREPAIRED.  REPAIRED IAW EA 1-5750-163527.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 115.
